# SDR DHL2001727519

- Difficulty date: August 19, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 658822710
- Part serial: 0435
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE, THRUST REVERSER CASCADE VANE ASSY LOWER HALF FED FAIRING O/B END CRACKED.  REMOVED PANEL FOR WELDER PER M/M 78-10-0.  INSTALLED FAIRING PER M/M 78-10-0.
